# SDR JIKA2017011601

- Difficulty date: January 16, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N575G
- Make and model: Beech 1900C
- Aircraft serial: UC155
- Aircraft time: 24,894 hours, 30,931 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: 727422
- Condition: Faulted
- Location: Mlg
- Part time: 24,894 hours, 30,931 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT WAS ON APPROACH AND WHEN THE LANDING GEAR WAS SELECTED TO THE DOWN POSITION. THE LANDING GEAR DID NOT EXTEND AND HAD NO INDICATION. THE PILOT THEN EXECUTED A LOW PASS AT AIRPORT TOWER AND COULD NOT VERIFY LANDING GEAR POSITION. THE PILOT FOLLOWING PROCEDURES WHILE ON DOWN WIND FOR ANOTHER APPROACH  PERFORMED A MANUAL LANDING GEAR EXTENSION AND RECEIVED A THREE GREEN GEAR DOWN INDICATION. THE PILOT CONTINUED AND LANDED WITHOUT INCIDENT. INSPECTED THE LANDING GEAR SYSTEM AND REMOVED AND REPLACED THE LANDING GEAR RELAY CIRCUIT BREAKER WITH NEW.  MAINTENANCE PERFORMED MULTIPLE LANDING GEAR EXTENSION AND RETRACTIONS WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
